# SDR REXA2025062500684

- Difficulty date: June 7, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR BEAM AT LBL 9.00 BETWEEN FS 969.00-1088.20. REPAIRED FLOOR BEAM AT LBL 9.00 BETWEEN FS 969.00-1088.20 IAW ENDEAVOR AIR EA CRJ753-19590 REV IR DATE 06/21/2025. REMOVED AND REINSTALLED CARGO TIE-DOWN TRACK FROM FS988 TO FS1041 IAW CRJ700 AMM 53-00-49-000/400-802-A06 AND DISPLACED SEAT TRACK FROM FS939 TO FS988.
